# SDR DALA2018032802011

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 58,494 hours, 22,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION OUT OF LIMITS ON THE RT SHIELD BETWEEN BS 492 AND 500A, RBL 21.  MAINTENANCE REPLACED THE SHIELD WAS REPLACED SRM 51-40-02, AND DWG 143A8126, REV.D.
